New member...

Discussion in 'Introductions' started by EricaJ, Aug 28, 2012.

  1. EricaJ

    EricaJ New Member
    Registered

    Joined:
    Aug 28, 2012
    Messages:
    2
    Likes Received:
    0
    This is my first post on the forum and I joined so I could find out more about Duromine and what others are experiencing.

    I was first prescribe Duromine at the end of last year and started just before Christmas Day - not a good idea because I couldn't enjoy the beautiful food my family had prepared. I also found I was very emotional - mood swings from being a grump to really sad and crying at the drop of a hat. I persevered and got through the first prescription with a warm fuzzy feeling and weight loss of about 8kgs.

    I didn't get my prescription filled after that mainly because of the cost and I didn't want to experience the side effects again. My weight loss slowed right down so my GP upped my Metformin (diabetic medication) and only last week, suggested I try the Duromine once again as I still had 2 repeats on the prescription. This time round I am currently on Day 3 and the side effects are slightly different to the first round. This time I am finding it difficult to sleep (eventually get to sleep), feeling of being bloated (must be all that water) and really cold feet! I don't know what I weigh and I don't want to find out - if my clothes fit better then I am happy.

    I don't know at this point if I will go another month on Duromine or just leave it and hope for the best... I do know I need to stop it if I'm trying to get pregnant so maybe that will be a good focus for me..
     
Loading...